# SDR DXTA2025091704992

- Difficulty date: September 16, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N857QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000110
- Aircraft time: 1,991 hours, 1,235 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT LIGHT OVER MAIN CABIN DOOR NOT FUNCTIONING ACCOMPLISHED EMERGENCY LIGHTING ADJUSTMENT /TEST MULTIPLE TIMES WITH EMERGENCY LIGHTING OVER MAIN DOOR FUNCTIONING WITH NO DEFECTS NOTED. ALL EMERGENCY EXIT LIGHT OPS CHECK GOOD WITH NO DEFECTS NOTED AT THIS TIME REF AMM 33-50-00
